| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an upper left lobe resection, before using the power stapler on the patient, the shell and adapter detached before firing.The user re-connected the shell and adapter and the firing was able to be performed.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: sigpshell, sig power sigpshell control shell (lot# unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.